# SDR FDKA200709466

- Difficulty date: September 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,292 hours, 11,784 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - CAPTAIN ELEVATOR HARD TO MOVE.  MX RE-RIGGED THE ELEVATOR CABLES.
